Augusto C. Ponce
Augusto C. Ponce
UCLouvain (Université catholique de Louvain)
כתובת אימייל מאומתת בדומיין uclouvain.be - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
A new approach to Sobolev spaces and connections to Gamma convergence
AC Ponce
Calculus of Variations and Partial Differential Equations 19 (3), 229-255, 2004
1702004
Nonlinear elliptic equations with measures revisited
H Brezis, M Marcus, AC Ponce
Mathematical Aspects of Nonlinear Dispersive Equations (J. Bourgain, C …, 2007
135*2007
An estimate in the spirit of Poincaré’s inequality
AC Ponce
J. Eur. Math. Soc.(JEMS) 6 (1), 1-15, 2004
1222004
Elliptic PDEs, measures and capacities
AC Ponce
Tracts in Mathematics Vol. 23, European Mathematical Society, 2016
842016
Diffuse measures and nonlinear parabolic equations
F Petitta, AC Ponce, A Porretta
Journal of Evolution Equations 11 (4), 861-905, 2011
70*2011
Kato's inequality when is a measure
H Brezis, AC Ponce
Comptes Rendus Mathematique 338 (8), 599-604, 2004
682004
A system of elliptic equations arising in Chern–Simons field theory
CS Lin, AC Ponce, Y Yang
Journal of Functional Analysis 247 (2), 289-350, 2007
562007
Remarks on the strong maximum principle
H Brezis, AC Ponce
Differential Integral Equations 16 (1), 1-12, 2003
562003
-maps with values into
H Brezis, P Mironescu, AC Ponce
Contemporary Mathematics (Geometric analysis of PDE and several complex …, 2005
49*2005
Singularities of positive supersolutions in elliptic PDEs
L Dupaigne, AC Ponce
Selecta Mathematica 10 (3), 341-358, 2004
452004
The sub-supersolution method for weak solutions
M Montenegro, AC Ponce
Proceedings of the American Mathematical Society 136 (7), 2429-2438, 2008
372008
Isolated boundary singularities of semilinear elliptic equations
MF Bidaut-Veron, AC Ponce, L Veron
Calculus of Variations and Partial Differential Equations 40 (1), 183-221, 2011
34*2011
Semilinear equations with exponential nonlinearity and measure data
D Bartolucci, F Leoni, L Orsina, AC Ponce
Annales de l'Institut Henri Poincaré. Analyse non linéaire 22 (6), 799-815, 2005
302005
Kato's inequality up to the boundary
H Brezis, AC Ponce
Communications in Contemporary Mathematics 10 (06), 1217-1241, 2008
272008
Selected problems on elliptic equations involving measures
AC Ponce
arXiv preprint arXiv:1204.0668, 2012
252012
Reduced measures on the boundary
H Brezis, AC Ponce
Journal of Functional Analysis 229 (1), 95-120, 2005
24*2005
Elliptic equations with vertical asymptotes in the nonlinear term
L Dupaigne, AC Ponce, A Porretta
Journal d’Analyse Mathématique 98 (1), 349-396, 2006
232006
Reduced limits for nonlinear equations with measures
M Marcus, AC Ponce
Journal of Functional Analysis 258 (7), 2316-2372, 2010
222010
Semilinear elliptic equations and systems with diffuse measures
L Orsina, AC Ponce
Journal of Evolution Equations 8 (4), 781-812, 2008
222008
Reduced measures for obstacle problems
H Brezis, AC Ponce
Advances in Differential Equations 10 (11), 1201-1234, 2005
222005
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20